# SDR SWIA202163681

- Difficulty date: October 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 1-1 HAS A CHAFE ON FWD OUTBOARD SIDE.   (C CHECK RO 01-05-2022)   REMOVED AND REPLACED THE LH 1-1 SLAT TRACK IAW CRJ-700 AMM 27-81-41-000-801-A01, 27-81-41-400-801-A01. REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
